Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Subsymmetric sequences and minimal spaces

Author: Anna Maria Pelczar
Journal: Proc. Amer. Math. Soc. 131 (2003), 765-771
MSC (2000): Primary 46B20; Secondary 46B15
Published electronically: July 2, 2002
MathSciNet review: 1937415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every Banach space saturated with subsymmetric basic sequences contains a minimal subspace.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 46B15

Retrieve articles in all journals with MSC (2000): 46B20, 46B15

Additional Information

Anna Maria Pelczar
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland

PII: S 0002-9939(02)06594-2
Received by editor(s): July 10, 2001
Received by editor(s) in revised form: October 9, 2001
Published electronically: July 2, 2002
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia